# SDR CALA9900053

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: C2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SIDE OF C2 DOOR UPPER AFT CORNER METAL CHANNEL IS CRACKED (1) AT SEAL DEPRESSOR AREA.  REMOVED CRACKED SECTION, FABRICATED, TREATED, PRIMED INSTALLED PER SRM 51-30-2, 51-10-6, AND 51-20-1.
